ON A NEW CLASS OF SALAGEAN-TYPE HARMONIC UNIVALENT FUNCTIONS ASSOCIATED WITH SUBORDINATION


ALTINKAYA Ş., Çakmak S., YALÇIN TOKGÖZ S.

Honam Mathematical Journal, vol.40, no.3, pp.433-446, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.5831/hmj.2018.40.3.433
  • Title of Journal : Honam Mathematical Journal
  • Page Numbers: pp.433-446
  • Keywords: Harmonic functions, modified Salagean operator, convolution, subordination

Abstract

In this present investigation, we introduce a new class of harmonic univalent functions of the form f = h + (g) over bar in the open unit disk Delta. We get basic properties, like, necessary and sufficient convolution conditions, distortion bounds, compactness and extreme points for these classes of functions.